Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 55, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 18, 2013, 3:11 AM CDT for 5 counties in Oklahoma. It was in force for 64 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 18, 2013, 3:11 AM CDT (08:11 UTC)
- Expired
- Apr 18, 2013, 4:15 AM CDT
- In force
- 64 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Cherokee County, OK, McIntosh County, OK, Muskogee County, OK, Okmulgee County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 64 km from the middle of the area, began a volume at 08:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 18, 4:05 AM CDT | TSTM WND DMG | 9 E Onapa, OK | ROOF DAMAGE TO A HOUSE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 54 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 17, 10:47 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 8.2 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 457 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 327 m²/s²
- 0-3 km storm-relative helicity
- 520 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.7
The text
As transmitted, in the capitals the NWS used until 2016.
820
WUUS54 KTSA 180811
SVRTSA
OKC021-091-101-111-145-180915-
/O.NEW.KTSA.SV.W.0055.130418T0811Z-130418T0915Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
311 AM CDT THU APR 18 2013
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA...
MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
SOUTHEASTERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA...
SOUTHERN WAGONER COUNTY IN NORTHEAST OKLAHOMA...
NORTHERN MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA...
* UNTIL 415 AM CDT
* AT 308 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHWEST OF BOYNTON TO 9 MILES SOUTH OF
HOFFMAN...MOVING EAST AT 35 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
HASKELL...BOYNTON...COUNCIL HILL...TAFT...STIDHAM...PORTER...
TULLAHASSEE...LAKE EUFAULA STATE PARK...OKTAHA...MUSKOGEE...
RENTIESVILLE...CHECOTAH...OKAY...FORT GIBSON...SEQUOYAH STATE
PARK...KEEFETON AND WARNER.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 242 AND 276.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. PEOPLE OUTDOORS
SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM WINDOWS AND
DOORS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3588 9570 3594 9505 3538 9536 3526 9599
3529 9599
TIME...MOT...LOC 0811Z 253DEG 28KT 3571 9566 3536 9586
$$3 follow-up statements
196 WWUS54 KTSA 180830 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 330 AM CDT THU APR 18 2013 OKC021-091-101-111-145-180915- /O.CON.KTSA.SV.W.0055.000000T0000Z-130418T0915Z/ CHEROKEE OK-MCINTOSH OK-MUSKOGEE OK-OKMULGEE OK-WAGONER OK- 330 AM CDT THU APR 18 2013 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT FOR SOUTHEASTERN WAGONER...EASTERN OKMULGEE...MUSKOGEE...NORTHEASTERN MCINTOSH AND WESTERN CHEROKEE COUNTIES... AT 326 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM WAINWRIGHT TO STIDHAM...MOVING EAST AT 30 MPH. STORM HAZARDS INCLUDE... QUARTER SIZE HAIL... WIND GUSTS TO 60 MPH... SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...TAFT... LAKE EUFAULA STATE PARK...OKTAHA...SUMMIT...CHECOTAH... RENTIESVILLE...ONAPA...MUSKOGEE...KEEFETON...FORT GIBSON AND WARNER. THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 250 AND 276. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS UNTIL THE STORM HAS PASSED. && LAT...LON 3536 9581 3571 9571 3594 9505 3538 9536 TIME...MOT...LOC 0830Z 253DEG 28KT 3566 9553 3538 9568 $$
474 WWUS54 KTSA 180841 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 341 AM CDT THU APR 18 2013 OKC111-180851- /O.CAN.KTSA.SV.W.0055.000000T0000Z-130418T0915Z/ OKMULGEE OK- 341 AM CDT THU APR 18 2013 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN OKMULGEE COUNTY IS CANCELLED... LAT...LON 3537 9574 3576 9558 3594 9505 3538 9536 TIME...MOT...LOC 0841Z 253DEG 28KT 3568 9543 3540 9558 $$ OKC021-091-101-145-180915- /O.CON.KTSA.SV.W.0055.000000T0000Z-130418T0915Z/ CHEROKEE OK-MCINTOSH OK-MUSKOGEE OK-WAGONER OK- 341 AM CDT THU APR 18 2013 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT FOR SOUTHEASTERN WAGONER...MUSKOGEE...NORTHEASTERN MCINTOSH AND WESTERN CHEROKEE COUNTIES... AT 337 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM SUMMIT TO LAKE EUFAULA STATE PARK...MOVING EAST AT 30 MPH. STORM HAZARDS INCLUDE... WIND GUSTS TO 60 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...SUMMIT... CHECOTAH...RENTIESVILLE...ONAPA...MUSKOGEE...KEEFETON...FORT GIBSON AND WARNER. THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 255 AND 276. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS UNTIL THE STORM HAS PASSED. && LAT...LON 3537 9574 3576 9558 3594 9505 3538 9536 TIME...MOT...LOC 0841Z 253DEG 28KT 3568 9543 3540 9558 $$
675 WWUS54 KTSA 180914 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 414 AM CDT THU APR 18 2013 OKC021-091-101-145-180924- /O.EXP.KTSA.SV.W.0055.000000T0000Z-130418T0915Z/ CHEROKEE OK-MCINTOSH OK-MUSKOGEE OK-WAGONER OK- 414 AM CDT THU APR 18 2013 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WAGONER... MUSKOGEE...NORTHEASTERN MCINTOSH AND WESTERN CHEROKEE COUNTIES EXPIRES AT 415 AM CDT... THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS STORM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 CDT. LAT...LON 3537 9574 3576 9558 3594 9505 3538 9536 TIME...MOT...LOC 0914Z 253DEG 28KT 3575 9513 3547 9528 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 18, 12:45 AM CDT, 2 hours 26 minutes earlier.
Area forecast discussion, Apr 18, 12:45 AM CDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1245 AM CDT THU APR 18 2013
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
THUNDERSTORMS / COLD FRONTAL BOUNDARY PUSHING THROUGH
TAF AREA OVERNIGHT AND EARLY THURSDAY MORNING. MVFR SOME
IFR CONDITIONS. IMPROVING FROM WEST-EAST 15Z-21Z TO VFR.
&&
.PREV DISCUSSION... /ISSUED 946 PM CDT WED APR 17 2013/
..UPDATE...
DISCUSSION...
CLUSTER OF STRONG THUNDERSTORMS CURRENTLY MOVING INTO NORTHEAST
OKLAHOMA THIS EVENING WITH COLD FRONT LOCATED NEAR A LENAPAH...MANFORD
LINE. SEVERE WEATHER THREAT WILL REMAIN OVERNIGHT ALONG AND SOUTH
OF FRONT WITH THE POTENTIAL FOR DAMAGING WINDS/LARGE HAIL. LOW
LEVEL WIND FIELDS REMAIN STRONG AND WILL LIKELY CONTINUE AS UPPER
JET STREAK SPREADS INTO NORTH TEXAS...THEREFORE A LIMITED TORNADO
THREAT WILL REMAIN ALONG/SOUTH OF BOUNDARY OVERNIGHT. VERY HEAVY
RAINFALL LIKELY IN THE STRONGER CELLS AND ANY TRAINING OF
THUNDERSTORMS OVER NORTHEAST OKLAHOMA COULD CREATE LOCALIZED
FLOODING. UPDATE OUT SHORTLY FOR SHORT TERM TRENDS. NO OTHER
SIGNIFICANT CHANGES.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 33 58 39 67 / 10 0 0 0
FSM 36 58 37 65 / 10 0 0 0
MLC 35 59 36 66 / 10 0 0 0
BVO 31 59 35 66 / 10 0 0 0
FYV 33 53 31 61 / 10 0 0 0
BYV 34 53 34 61 / 10 10 0 0
MKO 33 58 37 66 / 10 0 0 0
MIO 32 55 35 64 / 10 0 0 0
F10 33 58 37 66 / 10 0 0 0
HHW 36 59 36 67 / 10 0 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
OKZ065-OKZ066-OKZ067.
AR...NONE.
&&
SHORT TERM...05
LONG TERM....05
AVIATION...21Hazardous weather outlook, Apr 17, 8:37 PM CDT, 6 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
837 PM CDT WED APR 17 2013
ARZ001-002-010-011-019-020-029-OKZ049-053>076-181000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
837 PM CDT WED APR 17 2013
...SEVERE WEATHER LIKELY OVERNIGHT WITH THE THREAT FOR HEAVY
RAINFALL...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA...NORTHWEST AND WEST CENTRAL ARKANSAS.
ONSET...ONGOING.
FLASH FLOOD.
RISK...ELEVATED.
AREA...NORTHEAST OKLAHOMA.
ONSET...OVERNIGHT.
HEAVY RAIN.
RISK...SIGNIFICANT.
AREA...NORTHEAST OKLAHOMA.
ONSET...OVERNIGHT.
SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA...NORTHWEST AND WEST CENTRAL ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
CLUSTERS OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE INTO PORTIONS
OF NORTHEAST OKLAHOMA THIS EVENING. STORMS WILL SPREAD INTO
SOUTHEAST OKLAHOMA AFTER MIDNIGHT AND INTO NORTHWEST ARKANSAS LATE
TONIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREAT...
ALTHOUGH A FEW ISOLATED TORNADOES WILL BE POSSIBLE AS STRONG WIND
FIELDS REMAIN OVERNIGHT.
ADDITIONALLY...SOME LOCATIONS ACROSS ACROSS NORTHEAST OKLAHOMA MAY
SEE 2 TO 3 INCHES OF RAINFALL...POTENTIALLY LEADING TO LOCALIZED
FLASH FLOODING.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...
HEAVY RAIN POTENTIAL.
FRIDAY THROUGH SUNDAY...NO HAZARDS.
MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...THUNDERSTORM
POTENTIAL...HIGH WIND POTENTIAL.
EXTENDED DISCUSSION...
THE SEVERE STORM RISK... AND OVERALL RAIN CHANCES WILL DECREASE
THURSDAY AS THE FRONT BEGINS TO ACCELERATE AND MOVE FARTHER EAST.
MUCH COLDER AIR WILL SETTLE ACROSS THE REGION BEHIND THE
FRONT... WITH MUCH OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS
LIKELY TO EXPERIENCE TEMPERATURES NEAR FREEZING FRIDAY MORNING.
NORTHWEST ARKANSAS AND LOW LYING VALLEY LOCATIONS OF NORTHEAST
OKLAHOMA WILL BE AT RISK FOR FREEZING TEMPERATURES ONCE AGAIN
SATURDAY MORNING. STORM CHANCES WILL RETURN EARLY NEXT WEEK AS
ANOTHER STRONG FRONT APPROACHES.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
THOSE WITH HORTICULTURAL INTERESTS SHOULD MONITOR TEMPERATURE
FORECASTS FOR FREEZE POTENTIAL FOR FRIDAY AND SATURDAY MORNING.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, Apr 18, 12:00 AM CDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1200 AM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 PM HAIL 10 S TULSA 35.99N 95.92W
04/17/2013 E1.00 INCH TULSA OK AMATEUR RADIO
151 ST AND LEWIS AREA IN TULSA
&&
SFPLocal storm report, Apr 18, 12:37 AM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1237 AM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM TSTM WND DMG BROKEN ARROW 36.05N 95.79W
04/18/2013 TULSA OK TRAINED SPOTTER
4 INCH DIAMETER LIMBS ON SOUTH 145TH.
&&Local storm report, Apr 18, 1:09 AM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
109 AM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM TSTM WND DMG 6 SW BROKEN ARROW 35.99N 95.87W
04/18/2013 TULSA OK AMATEUR RADIO
ROOF DAMAGE TO A HOME...TREE DAMAGE AND A BARN DAMAGED.
THIS DAMAGE WAS NEAR A RADAR SIGNATURE SUGGESTING A
TORNADO. AN NWS TEAM WILL INVESTIGATE THE AREA TOMORROW.
&&
THIS WAS NEAR 131ST STREET SOUTH AND 117TH STREET IN BROKEN ARROW.
SFPLocal storm report, Apr 18, 1:22 AM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
122 AM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 AM TORNADO SPAVINAW 36.39N 95.05W
04/18/2013 MAYES OK EMERGENCY MNGR
EMERGENCY MANAGER REPORTS TORNADO TOUCHDOWN IN
SPAVINAW...NO DETAILS AT THIS TIME.
&&
SFPLocal storm report, Apr 18, 2:41 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
241 AM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0239 AM FLASH FLOOD BIXBY 35.94N 95.88W
04/18/2013 TULSA OK TRAINED SPOTTER
FLOODING REPORTED NEAR 111TH STREET SOUTH AND MINGO
&&
MATSpecial weather statement, Apr 18, 2:46 AM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
246 AM CDT THU APR 18 2013
OKZ060-062-065>068-070-071-180830-
CHEROKEE OK-MAYES OK-MCINTOSH OK-MUSKOGEE OK-OKFUSKEE OK-OKMULGEE
OK-TULSA OK-WAGONER OK-
246 AM CDT THU APR 18 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 AM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN CHEROKEE...MUSKOGEE AND SOUTHEASTERN OKFUSKEE
IN SOUTHEAST OKLAHOMA
NORTHERN MCINTOSH
IN NORTHEAST OKLAHOMA
SOUTHERN MAYES...EASTERN OKMULGEE...SOUTHEASTERN TULSA AND
WAGONER
AT 246 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES EAST OF HECTORVILLE TO MORRIS TO
BRYANT...MOVING NORTHEAST AT 55 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3559 9600 3586 9600 3620 9511 3587 9513
3539 9537 3528 9613 3529 9623
TIME...MOT...LOC 0746Z 243DEG 47KT 3588 9579 3563 9579
3541 9597The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 7:22 PM CDT | Special Weather Statement | TSA | Delaware | 53 min |
| Apr 17, 8:42 PM CDT | Special Weather Statement | TSA | Delaware | 33 min |
| Apr 17, 9:02 PM CDT | Special Weather Statement | TSA | Pawnee | 43 min |
| Apr 17, 9:38 PM CDT | Special Weather Statement | TSA | Creek, Osage, Washington | 52 min |
| Apr 17, 10:09 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 51 min |
| Apr 17, 10:35 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Rogers, Tulsa, Washington | 55 min |
| Apr 17, 10:46 PM CDT | Special Weather Statement | TSA | Craig, Nowata | 44 min |
| Apr 17, 11:00 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 60 min |
| Apr 17, 11:12 PM CDT | Tornado Warning | TSA | Creek, Okmulgee | 33 min |
| Apr 17, 11:44 PM CDT | Tornado Warning | TSA | Creek, Okmulgee, Rogers, Tulsa, Wagoner | 31 min |
| Apr 17, 11:53 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner | 52 min |
| Apr 18, 12:17 AM CDT | Flash Flood Warning | TSA | Creek, Muskogee, Okfuskee, Okmulgee, Rogers, Tulsa and 1 more | 4 hr |
| Apr 18, 12:17 AM CDT | Tornado Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 28 min |
| Apr 18, 12:38 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes, Muskogee, Okmulgee and 2 more | 67 min |
| Apr 18, 12:46 AM CDT | Tornado Warning | TSA | Delaware, Mayes | 29 min |
| Apr 18, 1:00 AM CDT | Flash Flood Warning | TSA | Cherokee, Craig, Delaware, Mayes, Muskogee, Ottawa and 2 more | 4 hr |
| Apr 18, 1:16 AM CDT | Tornado Warning | TSA | Delaware, Mayes, Ottawa | 44 min |
| Apr 18, 1:53 AM CDT | Tornado Warning | TSA | Adair, Cherokee, Delaware | 37 min |
| Apr 18, 2:19 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 56 min |
| Apr 18, 2:39 AM CDT | Tornado Warning | TSA | Adair, Cherokee, Delaware | 51 min |
| Apr 18, 2:46 AM CDT | Special Weather Statement | TSA | McIntosh, Muskogee, Okmulgee, Wagoner | 44 min |
| Apr 18, 3:16 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Ottawa | 4 hr |
| Apr 18, 4:28 AM CDT | Areal Flood Warning | TSA | Creek, Muskogee, Okfuskee, Okmulgee, Tulsa, Wagoner | 14 hr |
| Apr 18, 4:55 AM CDT | Areal Flood Warning | TSA | Cherokee, Delaware, Mayes, Muskogee, Rogers, Wagoner | 14 hr |
| Apr 18, 7:15 AM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Delaware | 12 hr |
| Apr 18, 8:23 AM CDT | River Flood Warning | TSA | Cherokee, Delaware | 8 hr |
| Apr 18, 8:37 AM CDT | River Flood Warning | TSA | Okmulgee | 4 days |
| Apr 18, 9:08 AM CDT | River Flood Warning | TSA | Cherokee | 48 hr |
| Apr 18, 11:58 AM CDT | River Flood Warning | TSA | Adair | 30 hr |
| Apr 18, 3:30 PM CDT | Freeze Warning | TSA | Craig, Creek, Nowata, Pawnee, Rogers, Tulsa and 1 more | 17 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.